# SDR DALA2021042602413

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 75,096 hours, 9,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 GATE AGENT COULD NOT OPEN 2L DOOR USING OUTSIDE HANDLE 2L DOOR HAD TO OPEN FROM INSIDE DOOR HANDLE. CORRECTIVE ACTION: LUBED AND CLEANED ROLLERS AND GUIDES DOOR OPERATED SMOOTHLY, AS PER A330AMM 12-22. (7282515)
